Bullard, J. A., Ayres, Frank (1935) 3641. The American Mathematical Monthly, 42. 49pp. doi:10.2307/2300608
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | 3641 | ||
Journal | The American Mathematical Monthly | ||
Authors | Bullard, J. A. | Author | |
Ayres, Frank | Author | ||
Year | 1935 (January) | Volume | 42 |
Publisher | Informa UK Limited | ||
DOI | doi:10.2307/2300608 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 12292023 | Long-form Identifier | mindat:1:5:12292023:5 |
GUID | 0 | ||
Full Reference | Bullard, J. A., Ayres, Frank (1935) 3641. The American Mathematical Monthly, 42. 49pp. doi:10.2307/2300608 | ||
Plain Text | Bullard, J. A., Ayres, Frank (1935) 3641. The American Mathematical Monthly, 42. 49pp. doi:10.2307/2300608 | ||
In | (1935) The American Mathematical Monthly Vol. 42. Informa UK Limited |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |